What we're about

Find out what we're about in the Youtube video link below:

https://youtu.be/U_yl-TSrkFc

----------------------------------------------------------------------------------------------------------

We host a regular Japanese and English Language Exchange. There are opportunities to use both languages for conversation practice and to help others. We are a multinational group of people, so join us and make new friends from around the world.

If you are a beginner in Japanese or English, don't worry. We encourage people with different language ability levels to join!

We have a participant contribution charge and are thankful to those of you who attend, as it helps to:
1) Support the costs of running this group and the purchase of resources to aid language learning
2) Encourage participants who are committed to putting effort into the language exchange to be able to do so in an environment with like-minded and supportive individuals

I will use a timeline and a small timer to keep track of time and announce when it is time to change languages

----------------------------------------------------------------------------------------------------------

To give you a rough idea, the timeline for future events will look something like this:

18:00 ~ 18:30 = 30 mins English Language

18:30 ~ 19:00 = 30 mins Japanese Language

19:00 ~ 19:30 = 30 mins English Language

19:30 ~ 20:00 = 30 mins Japanese Language

20:00~20:30 = 30 mins English Language

20:30~21:00 = 30 mins Japanese Language

If you have friends who you think might be interested, why not send them the link to our group and invite them along to our next meetup?

Our social media:

http://www.facebook.com/jecsldn

http://www.instagram.com/jecsldn

http://www.meetup.com/jecsldn

Upcoming events (1)

[Online] 28.2.21 JPN - ENG Language Exchange via Video Conference・オンライン国際交流会

Join us for a two and a half hour Japanese - English language exchange CONFERENCE call. It will be by Skype on Sunday 28 February, 2021. You do not need a Skype account to join! The event start time is 10:00 hours (GMT) UK time, which is 19:00 hours Japan time (GMT+9). Please check what time the event will take place in your own time zone before confirming attendance. We will split into small groups according to the number of participants and also possibly according to any large difference in language abilities among guests to help maximise speaking time.

The participation fee is £1.50, payable by www.paypal.com.

Using a webcam and earphones is not essential, but we highly recommended them for the best experience! Click on the invitation link to join via the Skype application or via your web browser. You can join the video conference call as a guest, without having to log in to your personal Skype account. You can join the video conference at any time, even if the conference call has already started.

Language Timeline: Switching between ENG - JPN language every 15-20 mins.

10:00 - 10:20 English
10:20 - 10:40 Japanese
10:40 - 11:00 English (small groups)
11:00 - 11:20 Japanese (small groups)
[Group mixing]
11:20 - 11:40 English (small groups)
11:40 - 12:00 Japanese (small groups)
12:00 - 12:15 English
12:15 - 12:30 Japanese

If you are unable to attend for any reason, please kindly update your RSVP details. This helps the organisers to better co-ordinate the event.

** Send me a message if you have any questions **

----------------------------------------------------------------------------------------------------------
Our social media:
www.facebook.com/jecsldn
www.instagram.com/jecsldn
www.meetup.com/jecsldn

Find out more about us from our Youtube video:
https://youtu.be/U_yl-TSrkFc

Photos (48)